MathSciNet Relay Station
MathSciNet bibliographic data
MR1831874 11G05
Fisher, Tom Some examples of 5 and 7 descent for elliptic curves over $\bf Q$. J. Eur. Math. Soc. (JEMS) 3 (2001), no. 2, 169–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement